# SDR ASOA201100011

- Difficulty date: December 16, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CANNED EMERGENCY DOOR HANDLE BETA LIGHT FOR ACFT FROM LT DOOR.  INSTALLED BETA LIGHT ON EMERGENCY EXIT DOOR HANDLE LT SIDE AND PERFORMED FUNCTIONAL TEST IAW AMM 33-51-13-400-801.  OPS CHECK GOOD AT THIS TIME.
